The ossicle on the ankle
Good afternoon, doctor! Last night, lying on the couch. suddenly felt a pain in her ankle. At first it seemed that it hurts in the ankle joint, it was painful to do a circular motion of the foot. But on the second day I understood. what hurts below the stone. I did not tilt my leg, I did not go much. Pain is not only when walking, but also at rest, though not strong, pulling, when you step, it goes like a bone, on the inside of the foot it's very painful to step on. Such sensations as during a dislocation, but I did not turn the leg. I wiped the nimulide ointment in the morning. there is no relief. After spending 4 hours at the computer, I decided to examine my foot. in the bones area, I always have swelling. and now the edema has appeared and below a stone, such impression. The patient's leg became thicker in the ankle. What can I do to relieve pain? I just healed an ulcer, and the diagnosis of "gastroduodenide" has not yet been removed, so I do not know if it is possible now diclofenac, and I do not know of other ways to relieve pain. You are welcome. Prompt at least presumably, what disease can be with such simtomami. (trauma and stretching was not). Thank you.
Is it necessary to take off the pain? Is she so intolerant? I recommend: wait time, check the sensations and the development of the disease. I recommend: rest, an 8-shaped bandage on the joint (see below), non-steroidal anti-inflammatory drugs topically in the form of ointments, creams, gels. 8-shaped immobilizing bandage bandages on the ankle joint: the first turn of the bandage on the ankle area, the second on the foot, the cross on the front surface of the ankle, and so on. in the folding position of the foot at an angle of 90º, not very tight, because when stepping on the foot of the tightness will be enough. This bandage will strengthen the joint, give you confidence and protect against repeated similar injuries that often occur in your situation
Thanks, the doctor, by way of selection has found ointment, which has cured my state. Initially applied "Nimulid" but it seemed from him that the twitching was even worse. but trawsivazin a day later gave the result, I began to step on my leg, the pain became distant and the swelling began to subside. Or maybe the occurrence of my pain is associated with blood vessels. After all, the pain appeared unexpectedly, without injury
Probably, you are right! Troxevasin acts on the vessels and the effect from it clearly indicates that the vessels in your situation play an important role. But also the fact of possible coincidence of self-healing with the use of ointment is not excluded.
Consultation is given for reference only. Based on the results of the consultation, please consult your doctor.